6/9/10

Finally got the brilliant idea to check out my meds’ (plural) side effects. Turns out everything that’s been bothering me – fatigue, lethargy, coupled with trouble sleeping, bouts of lightheadedness – is a known fairly frequent side effect of both my heart meds. Weight gain is a standard side effect of one.

Not happy after office visits and blood tests and a CPAP machine, that my doctor hadn’t simply thought of that, or did and dismissed it.

Useful information…
+++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++
+++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++

Advertisements

2 responses to “6/9/10

  1. Yep… an extremely sad irony.
    Hope your feeling okay 🙂

  2. this is a strange world we’re living in…that the meds we have to take can have such a ill affect on our bodies yet we still have to take them… has it always been this way? glad to hear you are doing well yes

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s